# SDR DXTA2025012002004

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 14,933 hours, 11,309 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: H7933
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE: DURING TAKEOFF LANDING GEAR HANDLE GOES UP BUT GREEN LIGHT REMAIN ON UNTIL HANDLE IS MOVE SIDE TO SIDE THEN GEAR GOES UP CORRECTIVE ACTION: REPLACED LDG HANDLE. OPS CHECK GOOD. IAW CES60XL AMM 32-30-01
